Arkiv för Matematik

  • Ark. Mat.
  • Volume 1, Number 2 (1950), 101-139.

Zeros of successive derivatives

Hans Rådström

Full-text: Open access

Note

With 7 figures in the text

Article information

Source
Ark. Mat., Volume 1, Number 2 (1950), 101-139.

Dates
First available in Project Euclid: 30 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485803944

Digital Object Identifier
doi:10.1007/BF02590623

Mathematical Reviews number (MathSciNet)
MR34454

Zentralblatt MATH identifier
0036.33103

Rights
1949 © Swets & Zeitlinger B.V.

Citation

Rådström, Hans. Zeros of successive derivatives. Ark. Mat. 1 (1950), no. 2, 101--139. doi:10.1007/BF02590623. https://projecteuclid.org/euclid.afm/1485803944


Export citation

Bibliography

  • Landau: Ueber die Blochsche Konstante und zwei verwandte Weltkonstanten. Mathematische Zeitschrift 30, p. 608 (1929).
  • Montel: Lecons sur les familles normales. Paris 1927.
  • Ostrowski: On representation of analytical functions by power series. Journal London Math. Soc. 1, p. 251 (1926).
  • Pòlya: Ueber die Nullstellen sukzessiver Derivierten. Mathematische Zeitschrift 12, p. 36 (1922).
  • —: On the zeros of the derivatives of a function and its analytic character. Bull. Amer. Math. Soc. 49, p. 178 (1943).
  • Whittaker: Interpolatory function theory. Cambridge 1935.